I am having issues with finasteride and have been very depressed about it. I was wondering if you could answer some questions. Over the past two years, I’ve been taking finasteride and I would say that it worked moderately. I was still losing hair but the shedding was slowing down. I didn’t have too many sides but I had a bit of ED. My erections were weaker and I didn’t have morning wood. Suddenly, starting a few months back, it seems like I have lost tremendous ground. My shedding is very intense and I’m getting thinner by the day. I also got my morning wood back and it’s very intense. I talked to my dermatologist but she doesn’t know whats happening. Do you have any recommendations for dutasteride or any idea of what is happening? I would appreciate any help! I feel like I’ll be bald by the end of the year and I’m only 22, so this is absolutely killing me. Thanks!
I discuss often that a tug of war exists between the drug finasteride and the genetic balding process. Like any tug of war, the stronger side wins. If your genetic balding creates a stronger pull than the drug finasteride, you will lose hair. There is no solution for many people in this situation. Dutasteride is only slightly more effective, but it has sterility risks which may not be worth taking.